# SDR IPXA10560173

- Difficulty date: May 19, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5391Y179
- Condition: Gouged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT GOUGED AT BS 1400.  R & R WITH NEW, IAW SRM 51-40-02-0G AND SRM 53-00-53-1A 1, BAC DWG 146N5390.
